American Journal of Molecular Biology

Vol.1 No.2(2011), Paper ID 6243, 10 pages

DOI:10.4236/ajmb.2011.12007

 

Characterization of asian and north American avian H5N1

 

Wei Hu

 

 

Copyright © 2011 Wei Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Hu, W. (2011) Characterization of asian and north American avian H5N1. American Journal of Molecular Biology, 1, 52-61. doi: 10.4236/ajmb.2011.12007.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.